Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Salt and ice challenge, burn, blisters. Put burn gel, neosporin. How to achieve faster healing?

I was stupid, and did the salt and ice challenge. I got a red burn on my arm and there was a couple blisters on it. They popped while i was playing volleyball. It hurts and i have been putting nesporin on it, one time i put vaseline on the raw skin and now ive been putting some burn gel on it with some bandaids. what can i do to speed up the recovery?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to Health care magic.
It seems your blisters are related to the exposer to the excessive cold water.
The blisters need cleaning and regular dressing and local application of antibiotics cream. You can use over the counter pain killer drugs as required.
If the blisters and the raw surface doesn't heal by 1 week then you need to consult a local physician and follow the advice.
I hope the advice will be helpful for you.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor